Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have shoulder pain, knot, hurts to breathe. Earlier taken antibiotics for cough

Hi, I have a really bad pain in my right shoulder blade. feels like a knot. Hurts when I breathe in. Must be going on for nearly a year now. Since August 2012 I had a terrible chesty cough and was prescibed antibiotics/ then visited DR again in Jan 2013 and again prescibed antibiotics. cough is always there and a little whizzy.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response
Hi Ziwi,
Thanks for wriiting your query.

I would suggest that you should get properly investiigated.
You should get following investigations done :-
1. X-Ray of your chest (PA view).
2. Complete Blood Count (CBC).
3. Sputum examination.

Also get your chest auscultated and if needed bronchodilators can be added.
You can take antihistaminic like fenofexadine 120 mg once a day for relief of cough.

I hope this is helpful to you.
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor